BACKGROUND: The 2009 Influenza A virus, H1N1 subtype, was identified as the cause of outbreaks of febrile respiratory infection. The World Health Organization and Centers for Disease Control and Prevention considered addressing pandemic H1N1 vaccination in an effort to control future outbreaks. The safety of the H1N1 influenza vaccine is generally ascertained. However, adverse events may occur in a few patients, especially patients with underlying diseases. Spontaneous pneumomediastinum caused by asthma exacerbation after H1N1 vaccination has not yet been reported. CASE HISTORY: A-16-years-old male presented with cough, sputum and dyspnea after H1N1 influenza vaccination. RESULTS: Chest X-ray and chest CT showed pneumomediastinum and subcutaneous emphysema. The patient was treated with oxygen, inhalation of a bronchodilator and intravenous aminophylline. Eight days after admission, there was no further evidence of pneumomediastinum. CONCLUSION: We report a case of spontaneous pneumomediastinum caused by asthma exacerbation after H1N1 Influenza vaccination in stable asthma patient.